Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Scared about sperm on finger?

 - UBBFriend: Email this page to someone!    
Author Topic: Scared about sperm on finger?
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi so about 4 days ago now my boyfriend fingered me and had some sperm on his finger from masturbating around 30 minutes before. Im on the Pill but missed one day last month but doubled up when I was supposed to and I only finished my week break around 6 days ago. Im really worried and scared [Frown] Could I be pregnant? Please help im really scared [Frown] so

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
copper86
Peer Ambassador
Member # 95710

Icon 1 posted      Profile for copper86     Send New Private Message       Edit/Delete Post   Reply With Quote 
Holly xo, if your boyfriend had some sperm on his finger and then touched you thirty minutes later, it is very likely that the sperm would have died once they had been exposed to the air. An article here at Scarleteen states that sperm can live outside the body for about 20 minutes; and another article states that a partner's hand would have to literally be dripping with semen in order to pose a pregnancy risk when it comes to fingering. If you missed a pill and doubled up for a week, then you should be fine. [Smile]

I know exactly how you feel about being scared, but try to relax. Check out Scarleteen's "The Buddy System" for effectiveness rates of backing up your birth control with an extra method (as you have done before) - it's a great read and also shows the effectiveness rates of using all methods alone (like the birth control pill, for example).

Take care!

[ 08-01-2012, 07:18 PM: Message edited by: copper86 ]

--------------------
"I do the best that I can. I'm just what I am." - Rush (Best I Can)

Posts: 692 | From: Canada | Registered: May 2012  |  IP: Logged | Report this post to a Moderator
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks for answering [Smile] I feel a lot more calm though these next 2 weeks are going to kill me waiting for my period lol :/ Also if I had diarrhea around 12 hours after taking my pill and then a loose bowel movement an hour before taking my pill will my pill be effective still?

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
soworried
Neophyte
Member # 96380

Icon 1 posted      Profile for soworried     Send New Private Message       Edit/Delete Post   Reply With Quote 
im dying waiting for my period and it should be due now.i got all the symptoms but i still havent got that cramp i usually get 12 hours before it dues. [Frown] i want it so bad what should i do now?
Posts: 5 | From: Bangkok | Registered: Jul 2012  |  IP: Logged | Report this post to a Moderator
copper86
Peer Ambassador
Member # 95710

Icon 1 posted      Profile for copper86     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Holly xo,

In your previous post, you said your period was coming in two weeks. Are you on your placebo week now?

Try to relax. Stress can delay your period as well; but since you missed a pill this cycle, I heard that that can also mess with when your period will arrive. Try to look at it this way: you backed up for a week anyway, you've had no pregnancy risk, and now you just have to wait for your period. Also, if you're having the usual symptoms, your withdrawal bleed is probably showing up. My symptoms vary from month to month (I.e. Lots of painful cramps versus dull ones) and I'm on the pill, as well; so feeling one big cramp or not doesn't mean that your withdrawal bleed won't show up.

How far into your placebo week are you? Your body needs to feel the hormone withdrawal in order to bleed. Sometimes, that may take a while. It sometimes takes my body three placebo pills, and I would be waiting too; so I understand how you feel. Try to relax and do things you enjoy. You're okay! [Smile]

Diarrhea 12 hours after taking your pill is fine, and having loose stools an hour before taking your next one won't have any effect, either, since it hasn't entered your system yet. [Smile]

--------------------
"I do the best that I can. I'm just what I am." - Rush (Best I Can)

Posts: 692 | From: Canada | Registered: May 2012  |  IP: Logged | Report this post to a Moderator
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi [Smile] Im not on my week break just yet I start it next week and then I am due to get my period on the 20th August

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
pinkunicornxo
Activist
Member # 95603

Icon 1 posted      Profile for pinkunicornxo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Oh and also my missed pill was on my last cycle and not my current one xD

--------------------
xoxoxo

Posts: 41 | From: UK | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3